Electron. J. Diff. Equ., Vol. 2015 (2015), No. 203, pp. 1-12.

Rapid convergence of approximate solutions for singular differential systems

Peiguang Wang, Xiang Liu

In this article we show the existence and approximation of solutions for a class of singular differential system with initial value condition. We present a generalized quasilinearization method for obtain monotone iterative sequences of approximate solutions converging uniformly to a solution at a rate higher than quadratic.

Submitted February 12, 2015. Published August 10, 2015.
Math Subject Classifications: 34A09, 34A45.
Key Words: Singular system; generalized quasilinearization; rapid convergence.

Show me the PDF file (212 KB), TEX file, and other files for this article.

Peiguang Wang
College of Electronic and Information Engineering
Hebei University
Baoding 071002, China
email: pgwang@hbu.edu.cn
Xiang Liu
College of Mathematics and Information Science
Hebei University
Baoding 071002, China
email: 1065265114@qq.com

Return to the EJDE web page